# SDR WRLA2007132

- Difficulty date: December 1, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Engine: Pwa PW4460
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND NOSE LANDING GEAR LEFT HAND TRUNNION FITTING CRACKED.  REPAIRED LT NOSE LANDING GEAR FITTING PER MD11 SRM VOL.1 53-40-00 REV.40 REF EGAT NRC U05005.
